# SDR 07FDEA04041

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT LT INBOARD FLAP, RIB 18-19, P 4-5 REPAIR PERFORMED IAW SRM 57-52-12 FIG 205, APPROVED BY RAS/DABRE/7004356/2004 ISS A.
